I take YAZ and I have one week left of my current pack (3 pink active pills and 4 white placebos). The day after my period starts next month (my next period) is the day my boyfriend comes home from a 5 month stay out of country. Basically the timeline is I will get my period the 13th of this month and then the 10th of next, the 10th being the day he comes back. Clearly I do not want to get my period then. So I want to know what the best course of action should be? Should I continue a new pack this month? Or, wait a week then start another pack? Or, wait until next month to do the continuation of active pill taking? Basically, what is the safest way to go about changing my schedule so that I don't have to worry about getting my period when I see him again.
If a woman does not want periods it is best to continue taking the pills without any interruption. You may take the next pill pack without interrupting the cycle. You may take pills this month as advised. Once you stop taking the pills you will get your periods. It is not recommended to do so for more than 2-3 cycles as it can lead to hormonal imbalances. It is best to see a gynecologist and discuss your queries before doing so since she knows your medical records best. This is merely an advice and not a substitute for clinical examination. For more queries and assistance visit your gynecologist. Hope it helps.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.